# SDR AALA20111130MIA01

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 46,116 hours, 6,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31G MISSING EMERGENCY LIGHT LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 31G.  OPS CHECK NORMAL.
